Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this wind advisory at Mar 2, 2008, 3:48 PM CST for 33 counties in Texas. It took effect at Mar 3, 2008, 5:25 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2008, 3:48 PM CST (21:48 UTC)
- In effect from
- Mar 3, 2008, 5:25 AM CST
- Expired
- Mar 3, 2008, 8:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 447 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEWX 022148 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 348 PM CST SUN MAR 2 2008 ...GUSTY NORTH WINDS ARE EXPECTED MONDAY... .A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE REGION MONDAY MORNING. GUSTY NORTH WINDS ARE EXPECTED BEHIND THE FRONT AS STRONG HIGH PRESSURE BUILDS SOUTH. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE EXPECTED FROM LATE MONDAY MORNING INTO MONDAY EVENING. TXZ171>173-183>194-202>209-217>225-228-031000- /O.NEW.KEWX.WI.Y.0008.080303T1700Z-080304T0100Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 348 PM CST SUN MAR 2 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST MONDAY. STRONG AND GUSTY NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE EXPECTED FROM LATE MORNING MONDAY INTO MONDAY EVENING. AFTER SUNSET WINDS WILL DIMINISH TO 10 TO 20 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR THOSE DRIVING HIGH PROFILE VEHICLES...ESPECIALLY ALONG EAST-WEST ORIENTED ROADWAYS. USE EXTRA CAUTION WHEN TRAVELING ON MONDAY. $$
2 follow-up statements
000 WWUS74 KEWX 031133 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 533 AM CST MON MAR 3 2008 ...STRONG GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED TODAY... .A COLD FRONT WILL MOVE SOUTH ACROSS SOUTH CENTRAL TEXAS THIS MORNING. STRONG AND GUSTY WINDS ARE EXPECTED BEHIND THIS FRONT AS HIGH PRESSURE BUILDS INTO THE AREA. NORTH TO NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO AROUND 45 MPH ARE EXPECTED TODAY INTO THIS EVENING. TXZ171>173-183>194-202>209-217>225-228-032200- /O.EXT.KEWX.WI.Y.0008.080303T1125Z-080304T0200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 533 AM CST MON MAR 3 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. NORTH TO NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO AROUND 45 MPH ARE EXPECTED TODAY INTO THIS EVENING. WINDS WILL DECREASE LATE THIS EVENING TO LESS THAN 15 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR THOSE DRIVING HIGH PROFILE VEHICLES...ESPECIALLY ALONG EAST-WEST ORIENTED ROADWAYS. USE EXTRA CAUTION WHEN TRAVELING ON MONDAY. $$
000 WWUS74 KEWX 032021 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 221 PM CST MON MAR 3 2008 ...A HIGH WIND WARNING HAS BEEN ISSUED FOR VAL VERDE COUNTY UNTIL 8 PM CST... ...A WIND ADVISORY REMAINS IN EFFECT FOR THE REST OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 8 PM CST THIS EVENING... .A VERY STRONG COLD FRONT HAS PUSHED THROUGH SOUTH CENTRAL TEXAS TODAY. STRONG AND GUSTY WINDS HAVE INCREASED BEHIND THIS COLD FRONT AS HIGH PRESSURE BUILDS INTO THE AREA. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 TO 45 MPH WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH AROUND 8 PM. WINDS OVER VAL VERDE COUNTY WILL BLOW AT 35 TO 45 MPH WITH GUSTS TO 55 MPH AND THEREFORE A HIGH WARNING HAS BEEN ISSUED FOR VAL VERDE COUNTY. TXZ183-040200- /O.UPG.KEWX.WI.Y.0008.000000T0000Z-080304T0200Z/ /O.NEW.KEWX.HW.W.0001.080303T2021Z-080304T0200Z/ VAL VERDE- INCLUDING THE CITY OF...DEL RIO 221 PM CST MON MAR 3 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTH TO NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO AROUND 55 MPH ARE EXPECTED INTO THIS EVENING. WINDS WILL DECREASE LATER THIS EVENING TO LESS THAN 15 MPH BY AROUND MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH FOR ONE HOUR WITH GUSTS OF 58 MPH OR MORE CAN BE EXPECTED WHICH WILL LEAD TO PROPERTY DAMAGE. $$ TXZ171>173-184>194-202>209-217>225-228-040200- /O.CON.KEWX.WI.Y.0008.000000T0000Z-080304T0200Z/ LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 221 PM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO AROUND 45 MPH WILL CONTINUE INTO THIS EVENING. WINDS WILL DECREASE LATE THIS EVENING TO LESS THAN 15 MPH BY AROUND MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR THOSE DRIVING HIGH PROFILE VEHICLES...ESPECIALLY ALONG EAST-WEST ORIENTED ROADWAYS. USE EXTRA CAUTION WHEN TRAVELING ON MONDAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Mar 2, 11:46 AM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Mar 2, 11:46 AM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1146 AM CST SUN MAR 2 2008 .AVIATION... LOW PRESSURE DEEPENING ACROSS THE SOUTHERN PLAINS WILL ALLOW S-SE WINDS 15 TO 25 KTS WITH GUSTS TO NEAR 30 KTS THIS AFTERNOON AND INTO THE OVERNIGHT HOURS. STRONG LOW LEVEL JET WILL MAINTAIN MOISTURE TRANSPORT ACROSS THE REGION. MVFR CIGS WILL BECOME VFR AFTER 20Z. CIGS WILL RAPIDLY FALL BACK TO MVFR AFTER 03Z AND CONTINUE THROUGH 18Z MONDAY. DRY LINE/PRE FRONTAL TROF EXPECTED TO MOVE ACROSS THE AREA BETWEEN 09Z-12Z SHIFTING WINDS TO THE W-NW AT 15 TO 20 KTS WITH GUSTS TO 25 KTS. BETWEEN 13Z-16Z STRONG COLD FRONT WILL MOVE ACROSS THE AREA WITH NW WINDS INCREASING TO 20 TO 30 KTS WITH GUSTS NEAR 35 KTS AFTER 16Z. EXPECT SOME SHRA/TSRA ALONG AND AHEAD OF COLD MOST LIKELY BETWEEN 12Z TO 16Z AND MAINLY OVER NORTHEAST AND EAST PORTIONS OF THE AREA. WITH UNCERTAINTY IN LOCATION AND TIMING HAVE LEFT OUT OF TAFS EXCEPT AT KAUS. && .PREV DISCUSSION... /ISSUED 905 AM CST SUN MAR 2 2008/ UPDATE... MADE QUICK UPDATE TO INCREASE WINDS TODAY MORE IN THE 15 TO 25 MPH RANGE...BUT BELOW WIND ADVISORY CRITERIA. ALSO REMOVED THE MORNING RAIN CHANCES. OTHERWISE THE MOSTLY CLOUDY AND BREEZY FORECAST LOOKS GOOD FOR TODAY AND NO OTHER CHANGES PLANNED AT THIS TIME. WILL LIKELY ISSUE A RED FLAG WARNING/WIND ADVISORY FOR MUCH/ALL OF THE AREA ON THIS AFTERNOONS PACKAGE FOR MONDAY. PREV DISCUSSION... /ISSUED 606 AM CST SUN MAR 2 2008/ AVIATION... DEEPENING LOW PRESSURE IN THE SOUTHERN PLAINS AND LOWER LEVEL WIND PROFILES SUGGEST S TO SE WINDS 5 TO 15 KTS WILL INCREASE TO 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS BY NOON AND PERSIST THROUGH TONIGHT, ALTHOUGH AT A SLIGHTLY LOWER SPEED. EXCEPT DRY LINE WILL MOVE INTO WESTERN HILL COUNTRY AND RIO GRANDE PLAINS LATE TONIGHT AFTER 09Z SHIFTING WINDS TO NW AT 15 TO 25 KTS. JUST BEYOND THIS FORECAST, A STRONG COLD FRONT WILL MOVE ACROSS MONDAY MORNING BRINGING NW WINDS OF 20 TO 30 KTS WITH GUSTS TO 40 KTS. MVFR/LCL IFR CIGS WILL LIFT TO VFR CIGS BY NOON. EXCEPT CLOUDS WILL BECOME SCT OVER THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS THIS AFTERNOON, THEN MVFR CIGS WILL REDEVELOP ELSEWHERE THIS EVENING. THERE IS A SLIGHT CHANCE OF SHRA/TSRA AS A WEAKENING UPPER DISTURBANCE CROSSES THE AREA. CHANCES OF SHRA/TSRA WILL INCREASE TOWARD 12Z JUST AHEAD OF THE COLD FRONT AND DRY LINE. HOWEVER, DUE TO UNCERTAINTY ON TIMING, WILL LEAVE THEM OUT OF TAFS. PREV DISCUSSION... /ISSUED 345 AM CST SUN MAR 2 2008/ DISCUSSION... ONCE AGAIN EARLY THIS MORNING LOW CLOUDS HAVE OVERSPREAD SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. ANOTHER WARM AND HUMID DAY IS ON TAP WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS DEVELOPING IN THE HEAT OF THE AFTERNOON. THE MAIN WEATHER EVENT IS NOW EXPECTED MONDAY MORNING. SUBSEQUENT MODEL RUNS CONTINUE TO TREND TO A SLOWER MOVEMENT OF THE UPPER TROF CURRENTLY DIVING SOUTHEAST ACROSS THE INTER MOUNTAIN WEST. THIS TREND WILL RESULT IN THE COLD FRONT AND ASSOCIATED LINEAR MCS MOVING INTO THE HILL COUNTRY AND EDWARDS PLATEAU AFTER 09Z. THE COLD FRONT AND ASSOCIATED CONVECTION WILL CLEAR OUR EASTERN COUNTIES MONDAY AFTERNOON...IF NOT SOONER. SPC STILL HAS OUR NORTHEAST COUNTIES IN THE SLIGHT RISK AREA MONDAY MORNING IN THE VICINITY OF THE INTERSECTION OF THE COLD FRONT AND DRY LINE. SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. POST FRONTAL WINDS ON MONDAY WILL BE NORTHWEST AT 25 TO 35 MPH. A WIND ADVISORY WILL BE REQUIRED FOR ALL OF SOUTH CENTRAL TEXAS ON MONDAY. VERY LOW DEWPOINTS...CLEAR SKIES AND DIMINISHING WINDS WILL RESULT IN A COLD START TO TUESDAY MORNING. A WIDESPREAD FREEZE WILL OCCUR ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU. THE NEXT WEATHER SYSTEM IS EXPECTED TO IMPACT SOUTH CENTRAL TEXAS THURSDAY AND FRIDAY. ANOTHER COLD FRONT WILL MOVE SOUTHWARD ACROSS THE REGION ON THURSDAY. MODEL SOLUTIONS DIFFER ON THE STRENGTH AND EVOLUTION OF THE UPPER LEVEL TROF AND THE ASSOCIATED AMOUNT OF PCPN. THE GFS IS BY FAR THE STRONGEST AND WETTEST. WE ARE NOT FULLY CONVINCED OF THIS SOLUTION GIVEN THE DRASTIC CHANGE FROM 24HRS AGO...BUT WILL BLEND WITH AREA WFOS...OF WHICH SOME ARE USING THE WETTER SOLUTION. WITH THE PASSAGE OF THE UPPER LEVEL TROF...DRIER AND COOLER WEATHER IS EXPECTED FOR THE UPCOMING WEEKEND. FIRE WEATHER... WE WILL CONTINUE WITH THE CURRENT CONFIGURATION AND TIMING OF THE FIRE WEATHER WATCH. HOWEVER LATER SHIFTS MAY EXPAND THE WATCH AREA EASTWARD BASED ON THE MOST RECENT DAY 2 FIRE WEATHER OUTLOOK ISSUED BY SPC. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 59 60 34 67 / 20 50 40 10 0 AUSTIN BERGSTROM INTL AIRPORT 76 60 61 32 65 / 20 50 40 10 0 DEL RIO INTL AIRPORT 82 50 56 35 71 / 10 20 10 0 0 SAN ANTONIO INTL AIRPORT 78 58 60 32 70 / 20 40 30 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE FOLLOWING COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK... REAL...UVALDE...VAL VERDE...ZAVALA. && 01/10
Hazardous weather outlook, Mar 2, 5:01 AM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 501 AM CST SUN MAR 2 2008 TXZ171>173-183>194-202>209-217>225-228-031115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 501 AM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT EAST OF A ROCKSPRINGS TO SAN ANTONIO TO CUERO LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY MORNING EAST OF A BURNET TO SAN ANTONIO TO KENEDY LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. A WIND ADVISORY WILL BE REQUIRED ON MONDAY FOR ALL OF THE AREA DUE TO STRONG NORTHWESTERLY WINDS. A FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM TO 7 PM ON MONDAY ALONG AND WEST OF A ROCKSPRINGS TO LEAKEY TO SABINAL TO CATARINA LINE. IN ADDITION TO THE STRONG NORTHWESTERLY WINDS...LOW RELATIVE HUMIDITIES CAN BE EXPECTED. THIS MAY HAVE TO EXTENDED EASTWARD TO INCLUDE THE SAN ANTONIO AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT INTO MONDAY MORNING.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:18 PM CST | Red Flag Warning | EWX | Atascosa, Bandera, Bexar, DeWitt, Dimmit, Edwards and 10 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.